|   | 
Details
   web
Record
Author (up) "Bateman, H."
Title Partial differential equations of mathematical physics Type Book Whole
Year 1932 Publication Abbreviated Journal
Volume 000115 Issue Pages xxii+522p
Keywords
Abstract
Address
Corporate Author Thesis
Publisher "Cambridge University Press, London" Place of Publication Editor
Language Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN ISBN Medium
Area Expedition Conference
Notes Approved no
Call Number refbase @ user @ 528 Serial 45
Permanent link to this record